# SDR IXXA10WSAP024S

- Difficulty date: December 29, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 925-936
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND CORROSION ON LOWER KEELBEAM RIGHT  BETWEEN STA 925-936, STR 38.  REMOVED CORROSION.  FOUND TO BE WITHIN LIMIT’S. CLEAN, TREATED, PRIMED AND PAINTED IAW SRM 53-50-12 FIGURE 101, REV 101, 20-10-03 REV 36, AND 51-20-01 REV101.
